I am curious if anyone has had the same side affects and what are your thoughts?
Did you continue with the medication if you have also taken Sertraline?
I am concerned as I have had some side affects I.e. The sweats, chills, stomach ache, enlarged pupils, dizziness.. It almost feels as if I am 'drunk' that is the best way I can explain my reaction to this medication.. And from the first day taking this it has made me even more tired? My body also felt heavy.. Slow? I am not sure if I should continue.. However I was told of the possible side affects before hand. This is my first time using medication for anxiety/panic attacks and I am in my 2nd week. Also whilst I am having the side affects above I haven't had that feeling of anxiety or a panic attack...
Side affects - sertraline 50mg?
- 1 May 2015 by Rmmb2
- 5 May 2015
- depression, sertraline, side effect, anxiety and stress, medication
I was on Zoloft a few different times before Lexapro was available and it worked well for me. As far as SSRI medications go, it is kind of notorious for being hard on the stomach. I dealt with this issue, especially the last time it was prescribed to me (many years ago).
Also, it is generally not one of the more "stimulating" SSRIs, such as Prozac or Lexapro tend to be. So it is not uncommon to feel a little 'slowed down' or fatigue with it, especially at first. After it really starts to work (in my experiences with taking it and also being a medical proxy for a teen girl who was on it) those feelings/side effects begin to dwindle... and at least a part of the reason may be because you are feeling better! If you have been taking it in the morning, you may want to try switching to taking it in the evening/at night (as long as your doctor is okay with that or didn't specify what time to take it). Another thing is, you want to stay consistent with taking it the same time each day. It is better to switch dosing times to figure out which works best for you while you are starting out on it anyway. Hopefully this helps you at least a bit! Zoloft is a great medication in my opinion and I hope you have success with it. Best!
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Anxiety and Stress - I recently been diagnosed with depression and anxiety. the doctor prescribed me
Posted 11 Dec 2014 • 9 answers
Posted 15 Aug 2015 • 1 answer
Posted 29 Aug 2015 • 3 answers
Posted 4 Apr 2016 • 1 answer
Posted 12 Oct 2016 • 1 answer